SCIPRESS FORMA
Back
Forma, Vol. 27 (No. 1), pp. 37-43, 2012

Escher Degree of Non-periodic L-tilings by 2 Prototiles

Kazushi Ahara*, Mami Murata and Anno Ojiri

Department of Mathematics, Meiji University, 1-1-1 Higashi-Mita, Tama-ku, Kawasaki, Kanagawa 214-8571, Japan
*E-mail address: ahara@math.meiji.ac.jp

(Received February 15, 2012; Accepted April 27, 2012)

Abstract. For a given tiling of the euclidean plane E2, we call the degree of freedom of perturbed edges of prototiles escher degree. In this paper we consider non-periodic L-tilings by 2 prototiles and obtain the escher degree of them.

Keywords: L-tiling, Non-periodic hierarchical tiling, Escherization


[Full text] (PDF 238 KB)